# SDR 03FDEA01998

- Difficulty date: November 28, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD LOWER EXTRUDED LONGERON RIGHT SIDE FOUND CRACKED.  REMOVED CRACKED LONGERON AS PER SRM 51-31-01 VOL 2 & FABRICATED NEW LONGERON AS PER DRAWING AJC7001. INSTALLED NEW LONGERON AT FX - AFT PRESSURE BULKHEAD LOWER EXTRUDED RT SIDE AS PER SRM 51-35-01 VOL2 & SRM 51-33-01 VOL2.
